A Product Formula for Volumes of Divisors Via Okounkov Bodies

Sung Rak Choi, Seung Jo Jung, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticle

Abstract

We generalize Kawamata's product formula for volumes of canonical divisors to arbitrary divisors using Okounkov bodies.

Original languageEnglish
Pages (from-to)7118-7137
Number of pages20
JournalInternational Mathematics Research Notices
Volume2019
Issue number22
DOIs
Publication statusPublished - 2019 Nov 18

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Product Formula for Volumes of Divisors Via Okounkov Bodies'. Together they form a unique fingerprint.

  • Cite this